RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1997, Volume 188, Number 2, Pages 129–136 (Mi msb204)  

On enclosure homology

E. G. Sklyarenko

M. V. Lomonosov Moscow State University

Abstract: It is shown that the dimension-1 shift of the enclosure homology of a subspace that is a weak neighbourhood deformation retract is isomorphic to its connection homology between the subspace and its complement.

DOI: https://doi.org/10.4213/sm204

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1997, 188:2, 299–306

Bibliographic databases:

UDC: 515.142.21
MSC: Primary 55N10; Secondary 55M15
Received: 09.01.1996

Citation: E. G. Sklyarenko, “On enclosure homology”, Mat. Sb., 188:2 (1997), 129–136; Sb. Math., 188:2 (1997), 299–306

Citation in format AMSBIB
\Bibitem{Skl97}
\by E.~G.~Sklyarenko
\paper On enclosure homology
\jour Mat. Sb.
\yr 1997
\vol 188
\issue 2
\pages 129--136
\mathnet{http://mi.mathnet.ru/msb204}
\crossref{https://doi.org/10.4213/sm204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1453262}
\zmath{https://zbmath.org/?q=an:0886.55006}
\transl
\jour Sb. Math.
\yr 1997
\vol 188
\issue 2
\pages 299--306
\crossref{https://doi.org/10.1070/sm1997v188n02ABEH000204}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XE98900014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031287033}


Linking options:
  • http://mi.mathnet.ru/eng/msb204
  • https://doi.org/10.4213/sm204
  • http://mi.mathnet.ru/eng/msb/v188/i2/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:159
    Full text:59
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019